I've got a question about a red spot on my penis shaft.
I noticed it several months ago, but just ignored it. There was no pain. I figured it was a friction irritation and would go away. Weeks later I developed epididymitis symptoms (I had a case of this ~7 years ago) as well as general penis/bladder pain.
I went to a "Med-Check" and the doctor did a urine test. It came up negative. She commented she'd be willing to test me for herpes but I told her since I've not been sexually active for several years this seemed unnecessary. In any event, she gave me some Cipro and sent me on my way.
A little over a week later, the symptoms persisted, and I visted my GP. He repeated the urine test. Negative, but he did find blood in my urine. This has been an ongoing issue and my doctor isn't really concerned about it. He diagnosed the sore as a yeast infection and suggested Clotrimazole 1%. I tried Lotrimin for about a month but the symptoms persisted.
I went to a Urologist and he did a urine test. Negative. He also had me get two CAT scans and an Ultrasound. In the end, he found cysts in my kidneys but said these were normal and I should just monitor them. He found no reason for my penis/bladder pain and he also thought the sore was simply a yeast infection. He gave me a script for Taro: Clotrimazole and Betamethasone Dipropionate Cream. I've been using this during the entire drama.
I also tried 1% hydrocortisone and even Monistat. The sore just won't go away and the penis/bladder pain persists.
So here I am.
The sore is about the size of a dime and on the upper side of the penis at the point where the penis-skin changes to body-skin. Sometimes it's nearly the same color as the surrounding skin (clear?), sometimes it's bright red (often after a shower), sometimes it has a single shallow crack running across it's width and wrinkled skin on either side of it. The wrinkles run at right angles to the crack and terminate at the circumference of the sore. It never bleeds, blisters, drains, or scabs.
Twice I've gotten it to nearly go away. Once with gobs of hydrocortisone and Lotrimin, and once after using baby powder 24/7 to keep it totally dry. Each time it was gone for about a week but eventually returned. It seems to start 'under' the skin and slowly 'infects' the top layer.
I've searched all the sites for picts but found no match.
Other symptoms: blisters on my feet that appear occasionally and look like a group of little blisters piled on top of one another. These eventually go away and never hurt of bleed. The skin over them does darken as they heal. The bear no resemblance to the single sore on my penis. I used to get these whenever I flew overseas and I assume they are friction blisters from constant airplane motion. Also, I've noticed a increase in acne (odd, given my age, 40), and my forehead sometimes gets many little red spots particularly after a hot shower.
I think you should ignore it. The fact that it almost goes away and other times is red probably just means that you had irritation which has been overtreated and is best left alone so the redness can take care of itself, which it will over a period of months if you let it. To see whether I'm right, I advise you to leave the spot entirely alone and show it to a skin doctor in 4-6 weeks (if there's anything left to show.)
I can't think of any association between the skin spot and penis and bladder pain, other than anxiety.
oh my god qwerty1 if you are still around please respond to this post, your description of problem and course of treatment so far sounded like i wrote the post myself, i am at my witts end on what to do, if some doctor somewhere does not come up with a logical explanation im gonna cut mine off, im over the $2300 i have spent on doctors telling me the same thing over and over and the wait it will go away, i have had the exact same symptoms for over a year now and no luck yet... please respond and let me know if you have had any improvements so far..please i have to know...
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.